Depersonalization Support Forum banner
1 - 5 of 5 Posts

·
Registered
Joined
·
102 Posts
Yes!

It started happening when I started Seroquel 3-4 years ago (then now it happened without it in my body sometimes as I fall asleep). Maybe you're on some medication?

I lowered my dosage and it's gotten better, not completely gone though.

Do you experience any twitches during the day too? Because for me involuntarily movement became so frequent, happening randomly in my hands and legs.
 

·
Registered
Joined
·
143 Posts
Discussion Starter · #3 ·
It started when I was put on celexa couple months ago but was having major episodes with tremors even with my speech and major insomnia my brain wouldn't accept sleep so had to stop meds after a week made symptoms much worse I don't experience twitches but alot of tremors up and down my body as I'm shifting to sleep it's hard sometimes. What are your symptoms and how did it start if you don't mind me asking
 

·
Registered
Joined
·
102 Posts
It started when I first started Seroquel as I mentioned.

Before that, I had never experienced tremors. I think it took some time to affect me that way, and continued to. Some tremors felt like my heart was basically gonna stop, period! The ones that went up throughout my whole body, as if I was being electrocuted to my very core. There were times where I would go into a panic episode and it's the worst because the meds sleepy effects would have kicked in already and my mind state is just not fit to handle the panic & be awake and it's just such a mess. There were a couple of times where the tremors would happen as I go into sleep without the medication in my system.

Also my feet and arms frequently but randomly would twitch strongly, sometimes they'd have this stabbing pain that isn't pleasant. It *feels* like my nerves are being torn. Such horrible side effects right :)

The dosage, I'm positive, was too high for me, 300mg. My main issue was anxiety related and I shouldn't have been prescribed that dosage. After a couple of years I lowered it to 12.5mg gradually since I have insomnia and I'm relying on it to get my sleep.

What were you Clexea for? And it might be possible that these tremors might be due to withdrawal if you quit it cold turkey
 

·
Registered
Joined
·
143 Posts
Discussion Starter · #5 ·
Nahh not cold turkey i had to stop it was horrible after 5 days on it i went to hell and back scary sh*t so my doctor said to me to take them it might help dp i had no idea (still new to this ) first pill i toke i felt heat on my body and a tiny tremor not bad next day whenever i was standing up it felt like fire or liquid acid inside my body it was burning she said it would go away after everything was getting worse by the second i couldnt believe it my self it was torture as i was going to sleep from insomnia (from before celexa ) went to worse i would close my eyes and as soon as my brain was shifting to sleep images would pop in my mind not allowing me to sleep it was torture i was going trough depression confusion (still am) i literally saw a dark confusion cloud above me for weeks it was sacry so it was like i had a phone ringing inside of me (those old black ones) after spending nights crying and beging for sleep my brain was so tired and tortured i told my family wasent feeling good i literally felt my soul and brain "leaving earth" i was having spasms tremors in my throat biiggggggg time i thought thats it i called 911 they asked me os this how you talk ? I said no anyways they did tests and found nothing doctors told me it would go away in 2 weeks was just anxiety my ohh my am i going nutz ... up to date since i stoped my tremors wento from 1000 to 100 still sucks wont let me enjoy sleep or shift to sleep my throat tremors went away big time miracle i stuter some times wich it sucks was never like that feels like my heart is on a tiny electric wire back pain is horrible feels like my brain is clogged feel like a different person and so on i never thought anything like this could happend ..is my brain healthy as before ?? No its not its like 1000 years old ...(sorry for the long post )
 
1 - 5 of 5 Posts
Top